# SDR COMA0360093

- Difficulty date: February 8, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 13,143 hours, 13,322 cycles
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5115 LEFT ENGINE N2 VIBE MESSAGE DURING T/O.COULD NOT DUPLICATE, INSPECTED ENGINE, FOUND NO DEFECTS.
